# SDR SWIA201333373

- Difficulty date: April 22, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 22,955 hours, 21,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO LANDING PLATE HAS CORROSION ON LOWER SIDE UNDER NUT PLATES.  (C-CHECK)  REPLACED CARGO LANDING PLATE IAW REO AND SRM.
